# SDR TAOA059713

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA/LGA - FLT 6530 - DURING L/S CHECK, FOUND ROW 30 OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  (X)
